An identity for kernel ridge regression

Fedor Zhdanov, Yuri Kalnishkan

Research output: Contribution to journalArticlepeer-review

801 Downloads (Pure)


This paper derives an identity connecting the square loss of ridge regression in on-line mode with the loss of the retrospectively best regressor. Some corollaries about the properties of the cumulative loss of on-line ridge regression are also obtained.
Original languageEnglish
Pages (from-to)157-178
JournalTheoretical Computer Science
Publication statusPublished - 18 Feb 2013

Cite this